Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: R. C. Baker
Title: Diophantine inequalities
Additional book information: London Mathematical Society Monographs, New Series, vol. 1, Clarendon Press, Oxford, 1986, xii + 275 pp., $65.00. ISBN 0-19-853545-7.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Wolfgang M. Schmidt
Journal: Bull. Amer. Math. Soc. 17 (1987), 380-385